Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    What could this be?
    avatar
    srg08 posted:
    Hi, I've been experiencing stress and anxiety for the past month. I've pretty much lost my appetite but have still been trying to eat a little. I lost 7 pounds within this month and have been experiencing gas pains every night and every morning. What can be the cause of this? I wake up every morning feeling so lightheaded and weak.
    Reply
     
    avatar
    georgiagail responded:
    It sounds like you've answered your own question.

    You've been experiencing stress and anxiety for the past month which has caused you to lose your appetite, lose weight, feel weak and light headed. It's also likely you might be a bit constipated from not eating very much and intestinal gas may be trapped inbetween stool which explains the gas pains.

    If you can figure out how to deal with the stress and anxiety this whole chain of poor eating might improve with a cessation of all these other symptoms.

    Gail


    Helpful Tips

    Water
    Drinking waer everyday keeps my digesive going. More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the American Gastroenterological Association website